Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Ok to take Diphereline, Progynova, Divigel, Utrogestan, Progesterone, Pregnyl with thyroid problem?

Hi i am 43 and am going for IVF with egg donation i aslo suffer from under active thyroid and take 100mg Levothyroxin. I have been given a list of drugs as below - Diphereline - PROGYNOVA - Divigel - Utrogestan - Progesterone - CHORAGON or Pregnyl and i am wondering if these drugs are ok to take considering my thyroid issue?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, here it is being stated that you have a thyroid dysfunction and mostly could be hypothyroidism if you are taking some other
drugs as you mentioned here, that does not interact with the thyroid medicine, only matter is the drug should be essential taken for some pathological reasons, hope this information helps you, have a nice day.
Answered: Sun, 20 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor